# SDR DALA2025111008203

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Condition: Corroded
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 CORROSION ON ELECTRICAL RECEPTACLE POWER SUPPLY UNIT (18LV) IN THS COM PARTMENT.   REPLACED POWER SUPPLY UNIT (18LV) AS PER AIRBUS ESPM 20-52-11. (1288749).
